# SDR REXA2020100500677

- Difficulty date: September 30, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 40,230 hours, 30,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY FLOOD LIGHTS AND EMERGENCY EXIT SIGN DO NOT ILLUMUNATE W/EMERGENCY LIGHTING ACTIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK NR 2, IAW CRJ 700 JOBCARD 33-900-701.  OPS CHECK GOOD.
